# SDR SWAA2022022280798

- Difficulty date: September 18, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; STA 480+1; AT STR:25L HAS AN ELONGATED HOLE; O/B SIDE OF CHANNEL COMMON TO INTERCOSTAL. / REMOVED AND INSTALLED NEW INTERCOSTAL AND INSTALLED ONE OVERSIZED HOLE FASTENER AT FWD PIT STA 480+1 AT STR 25L I/A/W E.A. # 18052 P1 AND SWA E.A. # 1-753-3336 REV: IR
